# SDR IPXA2023030391505

- Difficulty date: February 18, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: 146N51721
- Part serial: NA
- Condition: Corroded
- Location: Sta1681.8 Lbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, *MAJOR REPAIR* STA 1681.80 FLOOR BEAM UNDER CHORD FWD FLANGE HAS CORROSION OUT OF LIMITS AT LBL 26-40ACCOMPLISHED REPAIR ON FLOOR BEAM PER SRM 53-60-51-2R-3 DETAIL II.
